n-Transitivity and the complementation property



Title n-Transitivity and the complementation property
Author(s) L. Livshits, Gordon W. MacDonald
Journal Linear Algebra and its Applications
Date 2001
Volume 329
Issue 1-3
Start page 157
End page 169
Abstract We investigate the structure of (minimal) n-transitive semigroups of matrices of rank at most n in M-k(F), by considering an equivalent problem regarding certain families of (n - k)-dimensional subspaces of F-k. (C) 2001 Elsevier Science Inc. All rights reserved.

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 597

Adding this citation to "My List" will allow you to export this citation in other styles.